# SDR SWIA201231203

- Difficulty date: July 7, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 27,352 hours, 36,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT STRIP HAD ONE LIGHT OUT.  (FLT 6372)  RELAMPED NR 3 LIGHT TO EMERGENCY LIGHT STRIP.
